# SDR DALA13030553240

- Difficulty date: June 20, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 63,155 hours, 27,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FORWARD EPSU BATTERY  FAULT.  MX REPLACED FORWARD EPSU BATTERY AND OPS CHECK WAS NORMAL.
